# SDR SWAA2012112709908

- Difficulty date: November 22, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N369SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26580
- Aircraft time: 63,662 hours, 53,314 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Rub Strip
- Part number: 65C26720
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RUBSTRIP LOCATED STRUT ACCESS PANEL 58720R ENGINE 2.  REPLACED RUBSTRIP LOCATED STRUT ACCESS PANEL 58720R ENGINE 2 IAW B737-300 SRM 51-10-02 ITEM 8 AND INSTALLED FASTENERS IAW B737-300 SRM 51-40-02 AND DWG 65C26720.
